# SDR 97ZZZX2074

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500UB
- Make and model: Gulstm 560
- Aircraft serial: 560052
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hose
- Part number: AE3663218G0154
- Condition: Leaking
- Location: Rt Brake
- Part time: 2,231 hours
- Stage of operation: AP
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

PILOT NOTED HYDRAULIC PRESSURE LOW ON FINAL.  UPON LANDING HAD NO RIGHT BRAKE.  MAINTENANCE FACILITY FOUND BRAKE HOSE SUPPLYING RT BRAKE ASSY WAS LEAKING THROUGH THE BRAID ON THE SIDEWALL.  THERE IS NO TIME CHANGE REQUIREMENTS TO THE HOSES.  THESE ARE TEFLON, AEROQUIP HOSES.
